# SDR QXEA2022041800159

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 13,771 hours, 8,299 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Carpet
- Condition: Worn
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARPET AT SEAT 1C TORN CREATES TRIPPING HAZARD. REMOVED FROM SERVICE AND PLACED ON NEF FOR LATER REPLACEMENT. RETURNED TO SERVICE.
